# SDR FDEA201503040654

- Difficulty date: March 4, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 287 hours, 15,267 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810214
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD LUG HAS CORROSION IN BORE & FWD & AFT FACES.  COMPLIED WITH REPAIR DWG R572-40425 REV D & EA 6-5710-T0315858 P1-WINGS, BASIC WING STRUCTURE, TERMINATING ACTION LT RIB 5 FWD LUG CAT C MAJOR REPAIR.
